The Hegselmann-Krause dynamics on the circle converge
Artikel i vetenskaplig tidskrift, 2016

We consider the Hegselmann-Krause dynamics on a one-dimensional torus and provide the first proof of convergence of this system. The proof requires only fairly minor modifications of existing methods for proving convergence in Euclidean space.

convergence

circle

Hegselmann-Krause model

Författare

Peter Hegarty

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Anders Martinsson

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Edvin Wedin

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Journal of Difference Equations and Applications

1023-6198 (ISSN) 1563-5120 (eISSN)

Vol. 22 1720-1731

Styrkeområden

Informations- och kommunikationsteknik

Fundament

Grundläggande vetenskaper

Ämneskategorier

Diskret matematik

DOI

10.1080/10236198.2016.1235703